# SDR C2XA06IA100

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 9,308 hours, 4,870 cycles
- Engine: Allsn AE3007A
- Engine time: 9,308 hours, 4,870 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Part time: 9,308 hours, 4,870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3214, THE CREW REPORTED A LAV SMOKE WARNING.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
